# SDR AALA20090814TUL09

- Difficulty date: August 11, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 31,294 hours, 14,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3957317501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT FITTING IS CRACKED STATION 1153 BETWEEN LONGERON 30 AND 29 RIGHT.  REPLACED FITTING UNDER SRM 51-30-05.
